# SDR MALA080106

- Difficulty date: May 15, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 22,649 hours, 24,840 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Torn
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND TEAR IN FRAME FLANGE FS 630.112 RIGHT SIDE JUST ABOVE SEAT TRACK.  COMPLIED WITH MESABA EOS53152 AND APPLICABLE SECTIONS OF 340 SRM CHS 51-20, 51-40 AND 51-70 FOR THE DENT IN THE RT SIDE FLANGE AT FS 630.112.  CUT OUT DAMAGED FRAME FLANGE SECTION, FABRICATED FILLER AND INNER FRAME SPLICE AND INSTALLED.  NO FURTHER ACTION REQUIRED.
